CSpace
具有重叠多非线性项的一般Lurie 系统的绝对稳定性
赵秀元1; 甘作新2
2014
Source Publication数学杂志
ISSN0255-7797
Volume000Issue:002Pages:379
Abstract本文研究了具有重叠多非线性项的一般Lurie直接系统的绝对稳定问题.利用关于某个变元绝对稳定的概念,获得了绝对稳定的充要条件和一些充分条件,推广了现有的一些研究结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46705
Collection中国科学院数学与系统科学研究院
Affiliation1.榆林学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
赵秀元,甘作新. 具有重叠多非线性项的一般Lurie 系统的绝对稳定性[J]. 数学杂志,2014,000(002):379.
APA 赵秀元,&甘作新.(2014).具有重叠多非线性项的一般Lurie 系统的绝对稳定性.数学杂志,000(002),379.
MLA 赵秀元,et al."具有重叠多非线性项的一般Lurie 系统的绝对稳定性".数学杂志 000.002(2014):379.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[赵秀元]'s Articles
[甘作新]'s Articles
Baidu academic
Similar articles in Baidu academic
[赵秀元]'s Articles
[甘作新]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[赵秀元]'s Articles
[甘作新]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.